# SDR UALA2010040101093

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 41,302 hours, 11,461 cycles
- Engine: Pwa PW4052
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029817
- Part serial: 60148331
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO START APU, RTFL.  APU ALTITUDE NO START. APU ROTATES BUT NO EGT INDICATIONS DURING START. VERIFIED APU OIL IN SERVICE BAND AT SIGHT GAUGE. BITE CHECK FAULTS "HOT OIL TEMP". FOUND METAL ON GEARBOX CHIP DETECTOR. CLEANED DETECTOR. RAN APU AND GOT MORE METAL ON DETECTOR. NEEDS APU. REPLACED APU WITH SERVICEABLE APU. OPS CHECK IS GOOD.
